Open Access
Translator Disclaimer
2013/2014 Absolute Continuity in Partial Differential Equations
Behrouz Emamizadeh, Amin Farjudian
Real Anal. Exchange 40(1): 209-218 (2013/2014).

Abstract

In this note, we study a function which frequently appears in partial differential equations. We prove that this function is absolutely continuous; hence it can be written as a definite integral. As a result, we obtain some estimates regarding solutions of the Hamilton-Jacobi systems.

Citation

Download Citation

Behrouz Emamizadeh. Amin Farjudian. "Absolute Continuity in Partial Differential Equations." Real Anal. Exchange 40 (1) 209 - 218, 2013/2014.

Information

Published: 2013/2014
First available in Project Euclid: 1 July 2015

zbMATH: 1384.28019
MathSciNet: MR3365399

Subjects:
Primary: 28D05 , 35F21

Keywords: Absolute continuity , Hamilton-Jacobi systems , measure preserving maps , rearrangements of functions , weak convergence

Rights: Copyright © 2015 Michigan State University Press

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.40 • No. 1 • 2013/2014
Back to Top